Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
150 Doctors are Online

Why is it burning while urination? Can there be crystals in urine? Why is penis tingling?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 1998
Answered : 1579 Questions
im a 34 male and have not sex for 4 months and been with the same partner for 3 years last week i have been getting a burning sensation when i pee and looks like crystals in my wee and tip of penis tingling sensation
Posted Sun, 24 Jun 2012 in Men's Health
Answered by Dr. Jasvinder Singh 1 hour later
Thanks for posting your query.

Too many crystals in urine are generally formed due to insufficient water intake, UTI) or kidney or bladder stones. Symptoms of UTI are frequent urination, burning sensation during urination, passing of blood in urine and even fever. Drink plenty of water and fluids and wear cotton undergarments.

Making a diagnosis of a urinary tract infection includes performing a urinalysis test, which checks for the presence of pus, white blood cells, and bacteria in the urine, which point to a urinary tract infection.

A urine culture and sensitivity is usually performed to find the exact microorganism that is causing the infection and to determine the most effective antibiotic to treat it. You should get a urine examination and urine culture done from your doctor.

Hope this answers your query. If you have additional questions or follow up queries then please do not hesitate in writing to us. I will be happy to answer your queries.

Please accept my answer in case you have no follow up query.

Wishing you good health.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor